My sister has recently been diagnosed with liver cirrhosis, due to fatty liver dz. Her liver numbers are not bad, at this time, but she has been very debilitated due to massive variceal bleed, long ICU stay with massive fluid overload, due to her medical treatment, resulting in the development of seizure activities, placed on Dilantin. Right now her main symptoms are leg edema, at times fluid in her lungs, anemia, & seizure activity.
Sorry, pruritis is something we all have to live with; When Bilirubin levels are high and the Liver inflamed, Bilirubin floods into your circulatory system and Bile pigments get incorporated into skin cells which cause extreme itching. Seizures can be a manifestation of high ammonia levels in the blood (I learnt a med combo that stops seizures in 30 minutes or so). Ammonia is the cause of the encephalopathy (take Lactulose). She also probably needs fluid tablets to help eliminate severe fluid buildup.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 18 answers
Posted 16 Sep 2014 • 3 answers
Posted 14 Oct 2015 • 4 answers
Posted 3 Nov 2015 • 2 answers
Posted 1 Apr 2016 • 1 answer